RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 4, Pages 785–788 (Mi tvp2231)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Random walk and Wiener process in the neighbourhood of maximum

I. V. Denisov


Abstract: We prove that suitably shifted and normed parts of the trajectory of Brownian motion situated to the left and to the right from the point of maximum are independent realisations of a Brownian bend.

Full text: PDF file (264 kB)

English version:
Theory of Probability and its Applications, 1984, 28:4, 821–824

Bibliographic databases:

Received: 14.01.1980

Citation: I. V. Denisov, “Random walk and Wiener process in the neighbourhood of maximum”, Teor. Veroyatnost. i Primenen., 28:4 (1983), 785–788; Theory Probab. Appl., 28:4 (1984), 821–824

Citation in format AMSBIB
\Bibitem{Den83}
\by I.~V.~Denisov
\paper Random walk and Wiener process in the neighbourhood of maximum
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 4
\pages 785--788
\mathnet{http://mi.mathnet.ru/tvp2231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=726906}
\zmath{https://zbmath.org/?q=an:0544.60070|0528.60077}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 4
\pages 821--824
\crossref{https://doi.org/10.1137/1128082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TV66700018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2231
  • http://mi.mathnet.ru/eng/tvp/v28/i4/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abramson J., Pitman J., Ross N., Uribe Bravo G., “Convex Minorants of Random Walks and Levy Processes”, Electron Commun Probab, 16 (2011), 423–434  isi
    2. Pitman J., Ross N., “The Greatest Convex Minorant of Brownian Motion, Meander, and Bridge”, Probab. Theory Relat. Field, 153:3-4 (2012), 771–807  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:392
    Full text:167
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020